# SDR ASAA2021012733984

- Difficulty date: January 27, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,320 hours, 15,326 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL ZONE TEMP LIGHT ILLUMINATED ABOVE CONT CAB SWITCH. GROUNDED - YES. RELEASED PER MEL 21-21G FLT DECK PRIMARY TEMP CONT INOP. ACCOMPLISHED B737-800 FIM 21-62 TASK 845 STEP E. (1) (A) (1), NO CONT CAB "ZONE TEMP" LIGHT. ACCOMPLISHED FIM 21-62 TASK 801, NO FAULTS FROM BITE. GROUND VERIFICATION SUCCESSFUL.
